# SDR ASAA0955802

- Difficulty date: May 31, 2009
- Submitted: June 2, 2009
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 1,130 hours, 335 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 141A61508
- Part serial: PRI129001
- Condition: Lack Of Lube
- Location: L1
- Part time: 1,130 hours, 335 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR DIFFICULT TO OPEN FROM INSIDE.  CHECKED AND LUBED NR 1 LEFT DOOR PER M/M 52 10 00, OK FOR SERVICE.
